Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Is a tickle in throat caused by post nasal drip?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16039 Questions
Question
tickle in thoart wont go away only when im alseep, could this be post nasal drip? or something else?
Posted Sat, 23 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Post nasal drip

Detailed Answer:
Hi.
Tickle in the throat only when you are asleep- this is obviously Post-nasal drip, meaning the secretions coming from the POSTERIOR ( back ) end of the nose.

Get an ENT Endoscopy and CT scan of the Para-nasal-sinuses done to find the exact cause, facilitating proper treatment. Also think of stress related ENT problems.

All the treatments are best done if the cause is perfectly found, there is no ifs and buts in Medical/ Surgical field.

There is no other possibility.

Please feel free to ask for more information if you like.
Dr T Chandrakant
General and ENT Surgeon.
Above answer was peer-reviewed by
 
Follow-up: Is a tickle in throat caused by post nasal drip? 12 minutes later
thankyou for reply, my fault i dont have when sleeping only during the day when im awake, do you think this is still post nasal drip?
 
 
Answered by Dr. T Chandrakant 51 minutes later
Brief Answer:
it is

Detailed Answer:
Yes, the duration of the day has no bearing upon the symptoms .
Above answer was peer-reviewed by
 
Follow-up: Is a tickle in throat caused by post nasal drip? 19 minutes later
oh thankyou,

i was going to buy this below do you think this will help?

http://www.boots.com/en/Sudafed-Decongestant-Tablets---12_127221/?cm_mmc=pla-_-google-_-PLAs-_-PLAs+-+All+Products

Would there be any drug interaction with testosterone and arimidex?
 
 
Answered by Dr. T Chandrakant 6 hours later
Brief Answer:
Inter-disciplinary approach

Detailed Answer:
Hi.
Sudafed alone does not help.
I would recommend you to see an ENT surgeon and get all the tests done as advised above. The postnasal drip have long term effects , some of which may become permanent or very difficult to treat. The ENT would also discuss with you about the interactions of the medicines he will prescribe you with the ones you are already under.
The possibility of vasomotor rhinitis is to be remembered which has a direct bearing upon the further management.

As any patient presents with a complex of problems, the best way is an inter-disciplinary approach for you to get the best results for all your problems. Every single problem can not be treated individually.

I hope you are getting my point as you must be suffering from other problems too.
Please do not use such medications without approval of your treating Doctor who has examined and investigated you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor